PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2011 | 9 | 1 | 173-183
Tytuł artykułu

An invariant of nonpositively curved contact manifolds

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We define an invariant of contact structures and foliations (on Riemannian manifolds of nonpositive sectional curvature) which is upper semi-continuous with respect to deformations and thus gives an obstruction to the topology of foliations which can be approximated by isotopies of a given contact structure.
Wydawca
Czasopismo
Rocznik
Tom
9
Numer
1
Strony
173-183
Opis fizyczny
Daty
wydano
2011-02-01
online
2010-12-30
Twórcy
Bibliografia
  • [1] Benedetti R., Petronio C., Lectures on Hyperbolic Geometry, Universitext, Springer, Berlin, 1992
  • [2] Calegari D., The Gromov norm and foliations, Geom. Funct. Anal., 2000, 10(6), 1423–1447 http://dx.doi.org/10.1007/PL00001655
  • [3] Eliashberg Y., Contact 3-manifolds twenty years since J.Martinet's work, Ann. Inst. Fourier (Grenoble), 1992, 42(1–2), 165–192
  • [4] Eliashberg Y., Thurston W.P., Confoliations, Univ. Lecture Ser., 13, AMS, Providence, 1998
  • [5] Geiges, H., An Introduction to Contact Topology, Cambridge Stud. Adv. Math., 109, Cambridge University Press, Cambridge, 2008
  • [6] Giroux E., Structures de contact sur les variétés fibrées en cercles audessus d'une surface, Comment. Math. Helv., 2001, 76(2), 218–262 http://dx.doi.org/10.1007/PL00000378
  • [7] Gromov M., Volume and bounded cohomology, Inst. Hautes Études Sci. Publ. Math., 1982, 56, 5–99
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-010-0084-6
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.